The problem of mutually unbiased bases in dimension 6

Philippe Jaming, Máté Matolcsi, Péter Móra

Research output: Article

6 Citations (Scopus)


We outline a discretization approach to determine the maximal number of mutually unbiased bases in dimension 6. We describe the basic ideas and introduce the most important definitions to tackle this famous open problem which has been open for the last 10 years. Some preliminary results are also listed.

Original languageEnglish
Pages (from-to)211-220
Number of pages10
JournalCryptography and Communications
Issue number2
Publication statusPublished - szept. 2010


ASJC Scopus subject areas

  • Computer Networks and Communications
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this